# SDR UPS98828212

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL BETWEEN MLG DOORS  FS 970 CRACKED, WORN AND LOOSE BRACKETS.  REMOVED INTERCOSTAL, DRILLED NEW INTERCOSTAL TO FIT IAW DC8 SRM 51-1 -24.  INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
